# SDR DALA2023062705161

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 6,328 hours, 3,039 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

SHIP 8301 - ATB/IFSD -PERFORMED AIR TURN BACK DUE TO LEFT ENGINE FAIL MESSAGE THAT RESULTED IN AN IFSD. CORRECTIVE ACTION: MSP MAINTENANCE FOUND METAL IN TAILPIPE. LT ENGINE REPLACED. (LP# 9717350, 2831647)
